# SDR IPXA10560928

- Difficulty date: June 25, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 6924182501
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO DOOR 2ND TO AFT FRAME HAS 2 EACH GOUGES FROM SCREWS LOCATED 4.5", 5.5" FROM BOTTOM EDGE.  R & R FRAME SPLICE/REINFORCEMENT ANGLE IAW SRM 51-40-02, SRM 51-40-05-0G. AND DWG NR69-24182.
